Provera and bbt

Discussion in 'Trying To Conceive' started by Katie13579, Jan 8, 2022.

  1. Katie13579

    Katie13579 New Member

    Joined:
    Jan 8, 2022
    Messages:
    1
    Likes Received:
    0
    Hi, just wondering if anyone can help me as communicating with my doctor isn’t very easy at the moment due to work hours.
    I was on the depo for 2 years give or take and stopped at the start of March 2021 I had one period on the 29th November that lasted 3 days but didn’t seem to be returning so doctor put me on Provera 10mg for 10 days however after 2 days I started vomiting then after 4 days my doctor told me to stop taking it as I wasn’t really keeping much food down. It’s been 5 days since I stopped taking it and I’m still very nauseous, fatigue and my nipples seem to be a lot harder than I’ve ever known them to be with none of my usual signs of a period is this normal? I’ve attached my bbt chart as I’m not to sure what I’m looking at (I did have a temperature spike before taking the Provera) and hoping someone that reads this will know and maybe able to explain it to me ? Thank you for your time

     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice